# SDR 2003UALA00208

- Difficulty date: February 17, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W4220
- Part serial: 0010
- Condition: Delaminated
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OF LOWER SKIN ON T/E WEDGE, RIGHT WING.  REPAIRED T/E WEDGE, LOWER SKIN, RIGHT WING
